# SDR DALA1158850602

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 84,618 hours, 43,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT, THE EMERGENCY LIGHT AT SEAT ROW 19 WAS FOUND TO BE INOPERATIVE.  FURTHER INSPECTION FOUND WIRE ON SEAT HARNESS BROKEN.  WIRE WAS SPLICED PER B757 AMM CHAPTER 20.  OPERATION CHECKS GOOD AFTER REPAIR.
